MAUDE Adverse Event Report: KARL STORZ SE & CO. KG INNER SHEATH FOR 27050 SL

KARL STORZ SE & CO. KG INNER SHEATH FOR 27050 SL
Model Number 27050XA
Medical Device Problem Codes Break (1069); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "during the turp procedure vision got turbid and the backflow was not good.In seconds of time they found one metal piece inside the patient.After that, while checking the instrument, it was identified it was from the inner sheath" no negative impact in state of health reported.
 
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Updated section d9 for the device returned date.This event is filed under internal complaint id (b)(4).

Brand Name
INNER SHEATH FOR 27050 SL
Common Device Name
INNER SHEATH FOR 27050 SL
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key22919581
Report Number9610617-2025-01521
Device Sequence Number10231124
Product Code HIH
UDI-Device Identifier04048551078136
UDI-Public04048551078136
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K221893
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27050XA
Device Catalogue Number27050XA
Device Lot NumberUM01
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Supplement Date Received by Manufacturer08/22/2025
05/08/2026
Initial Report FDA Received Date08/28/2025
Supplement Report FDA Received Date09/18/2025
05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown